Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations


Authors: Meirong Zhang, Zuohuan Zheng and Zhe Zhou
Journal: Proc. Amer. Math. Soc. 141 (2013), 3195-3206
MSC (2010): Primary 37A20; Secondary 28A35, 58D05
Published electronically: May 29, 2013
MathSciNet review: 3068972
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will establish some semi-uniform ergodic theorems for skew-product transformations with discontinuity from the point of view of topology. The main assumptions are that the discontinuity sets of transformations are neglected in some measure-theoretical sense. The theorems have extended the classical results which have been established for continuous dynamical systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A20, 28A35, 58D05

Retrieve articles in all journals with MSC (2010): 37A20, 28A35, 58D05


Additional Information

Meirong Zhang
Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing 100084, People’s Republic of China
Email: mzhang@math.tsinghua.edu.cn

Zuohuan Zheng
Affiliation: Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China
Email: zhzheng@amt.ac.cn

Zhe Zhou
Affiliation: Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China
Email: zzhou@amss.ac.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11580-7
Keywords: Skew-product transformation, invariant Borel probability measure, semi-uniform convergence, ergodic theorem, sub-additive process
Received by editor(s): January 26, 2011
Received by editor(s) in revised form: November 29, 2011
Published electronically: May 29, 2013
Communicated by: Yingfei Yi
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia